MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG YSIO MAX; SYSTEM, X-RAY, STATIONARY

SIEMENS HEALTHINEERS AG YSIO MAX; SYSTEM, X-RAY, STATIONARY
Model Number 10762470
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 08/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3, h6: initial actions (corrective and/or preventive): no general problem has been detected for the installed base which requires an immediate action.Manufacturer's preliminary results and conclusion: user contribution is currently seen as the main cause for the issue.There is a warning in the operator manual to not position a patient with legs under the table.If additional reportable information is obtained during investigation, a supplemental report will be submitted to the fda.
 
Event or Problem Description
Siemens healthineers became aware of an event associated with the ysio max system.The customer communicated that while the patient was receiving a wrist examination, the patient stretched out their leg and accidentally hit the foot switch for table movement at the table base with their foot.This resulted in the table being lowered hitting the patient¿s knee.The patient sustained skin abrasions and reported pain.The technician on duty disinfected the abrasions and immediately took an x-ray of the injured area.After reviewing the x-ray, the diagnosing doctor did not find any bone fractures.In a worst-case scenario, if the issue were to recur, serious injury could result from a crushing injury.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed a detailed investigation of the reported problem.It was stated that the patient accidentally hit the foot kick switch for table movement in the table base with their foot.This resulted in a table downward movement which was stopped by releasing the button or by pressing an emergency stop button.It could no longer be determined what finally stopped the movement.The tabletop has an integrated collision protection that stops the downward movement when an obstacle is sensed.This only works for the tabletop and not for the table base frame under which the patient¿s knee was located.In general, patients must not be positioned with legs underneath the table during examination and the table must not be moved while a patient is seated near the table.This is also described within the operator manual xpb7-030.620.01.01.02 (chapter system safety on page 38/60).The investigation did not indicate any system malfunction and there was no unintended movement.The system worked as specified.The complaint was closed.

Brand Name
YSIO MAX
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key22892988
Report Number3004977335-2025-00102
Device Sequence Number12985810
Product Code KPR
UDI-Device Identifier04056869004273
UDI-Public(01)04056869004273
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181279
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10762470
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexFemale